MAUDE Adverse Event Report: Merit Maquiladora Mexico TEMNO Evolution®; Biopsy Needle Kit

Merit Maquiladora Mexico TEMNO Evolution®; Biopsy Needle Kit
Catalog Number TT186/CNB
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
TEMNO Evolution®
Common Device Name
Biopsy Needle Kit
Manufacturer (Section D)
Merit Maquiladora Mexico
avenida sor juana ines de
19970 interior b, edificio 2
tijuana baja california 22630
MX  22630
Manufacturer (Section G)
Merit Maquiladora Mexico
avenida sor juana ines de
19970 interior b, edificio 2
tijuana baja california 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50718100
Report Number3011642792-2026-00206
Device Sequence Number13206318
Product Code FCG
UDI-Device Identifier00884450443606
UDI-Public00884450443606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K024120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTT186/CNB
Device Lot NumberI3350367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown